Web of Science: 5 citations, Scopus: 6 citations, Google Scholar: citations
Phase portraits and invariant straight lines of cubic polynomial vector fields having a quadratic rational first integral
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Mahdi, Adam (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vulpe, Nicolae (Academy of Sciences of Moldova. Institute of Mathematics and Computer Science)

Date: 2011
Note: Agraïments: The second author thanks Joaquim Roé for his good comments on pencil of conics.
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Published in: The Rocky Mountain Journal of Mathematics, Vol. 41 Núm. 5 (2011) , p. 1585-1629, ISSN 0035-7596

DOI: 10.1216/RMJ-2011-41-5-1585


Postprint
37 p, 2.3 MB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (research output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2021-08-15



   Favorit i Compartir